# SDR 2017FA0000373

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: General aviation
- Aircraft: N58HH
- Make and model: Diamon DA20-C1
- Aircraft serial: C0666
- Aircraft time: 641 hours
- Engine: Cont IO240B
- Engine time: 641 hours
- Propeller: Mtprop MTV1*
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Part number: MT175R1502CA
- Part serial: 14080
- Condition: Debonded
- Location: Leading Edge Of
- Part time: 641 hours
- Component: Prop, Mtprop
- Component part number: MT175R1502CA
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, Z, P
- Precautionary procedure: O, O

## Discrepancy

DURING FLIGHT, A SOUND WAS HEARD FOLLOWED BY A VIBRATION. AFTER EXPERIENCING THE NOISE AND CONTINUED VIBRATION THE PILOT RETURNED TO DEPARTURE AND SAFELY LANDED THE AIRCRAFT. ONCE ON THE GROUND PILOT INSPECTED THE AIRCRAFT AND FOUND THAT THE METAL LEADING EDGE EROSION SHIELD HAD SEPARATED FROM THE PROPELLER. THE AIRCRAFT WAS IMMEDIATELY GROUNDED.
